# SDR FDEA201612154455

- Difficulty date: December 15, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 80,684 hours, 30,663 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Flap/Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WITH SLATS & FLAPS 22'EXT, OBSERVED LEVEL 2  "SLAT DISAGREE". IAW QRH, RETURNED FLAPS/SLATS TO  15'/EXT. OBSERVED INTERMITTENT LEVEL 2 "SLAT  DISAGREE". COMPLIED WITH QRH, PERFORMED FLAPS 22'  /RET LANDING,  EMERGENCY DECLARED.  UNEVENTFUL LANDING (NO UNCONTROLABLE ROLL AT ANY  TIME. PITCH, POWER, A/S ALL NORMAL DURING ALERT.  INSPECTED SENSOR R4B AND FOUND SENSOR AND TARGET VERY DIRTY. CLEANED SENSOR AND TARGET AREA AND SHOOK WIRES, NO ALERTS SHOWN. CYCLED SLATS/FLAPS FULL TRAVEL NUMEROUS TIMES STOPPING AT ALL POSITIONS. ALL INDICATIONS NORMAL ON CONFIG PAGE, PFD'S AND PSEU SENSOR READOUT. PERFORMED SLAT POSITION INDICATION ADJUSTMENT/TEST IAW MM 27-84-00-5. ALL INDICATIONS NORMAL. AIRCRAFT OK FOR SERVICE.
